# SDR SWAA2020110325436

- Difficulty date: October 12, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 1024 BETWEEN STR 15L-16L.  FUSELAGE SKIN DAMAGE AT BS 1024 BETWEEN STR 15L-16L REPAIRED, PER SRM 53-80-01-2R-5.   CATEGORY A REPAIR NO FURTHER ACTION REQUIRED.
